# SDR SWAA2016031449899

- Difficulty date: March 8, 2016
- Submitted: March 14, 2016
- Operation: Air carrier
- Aircraft: N946WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36918
- Aircraft time: 20,859 hours, 12,272 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Part number: 6561374
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD CARGO BAY, AFT CTR BULKHEAD SUPPORT CORRODED, AT BS 500D, BETWEEN LBL 25 TO RBL 25.  R & R SUPPORT IAW SRM.
